# SDR CALA2013102192222

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,652 hours, 17,181 cycles
- Engine: Pwa PW2037
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT HYD SYSTEM MESSAGE, FLIGHT DIVERTED.  PULLED HYD PAGE ON EICAS & NOTICED LT SYSTEM PRESS 1810 PSI QUANTITY NORMAL, JUST PRESS.  RAN ENG ISOLATED LT ENG DRIVEN PUMP ALL INDICATES NORMAL 3000 PSI.  REPLACED LT HYD PRESSURE TRANSMITTER IAW AMM, PRECAUTIONARY.  OPERATIONS CHECKED NORMAL, NO LEAKS, ALL INDICATES NORMAL.
